American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[2] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Littelmann. Contracting modules and standard monomial theory for symmetrizable Kac-Moody algebras . J. Amer. Math. Soc. 11 (1998) 551-567. MR 1603862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bertram Kostant. Immanant inequalities and $0$-weight spaces . J. Amer. Math. Soc. 8 (1995) 181-186. MR 1261291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Lusztig. Remarks on computing irreducible characters . J. Amer. Math. Soc. 5 (1992) 971-986. MR 1157292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Lusztig. Quivers, perverse sheaves, and quantized enveloping algebras . J. Amer. Math. Soc. 4 (1991) 365-421. MR 1088333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ranee Kathryn Brylinski. Limits of weight spaces, Lusztig's $q$-analogs, and fiberings of adjoint orbits . J. Amer. Math. Soc. 2 (1989) 517-533. MR 984511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1